# SDR 07FDEA01391

- Difficulty date: April 10, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,096 hours, 18,186 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53973079
- Part serial: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON STRINGER P46 RT, C59-C60, STRINGER REPAIR PERFORMED IAW EA 6-5317-101240 AND RAS/DAHAM/4020719/2006 ISSUE "B".
